Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 288, NWS Hastings, NE

August 8, 20114 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Aug 8, 2011, 8:10 PM CDT for 4 counties in Nebraska. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 8:10 PM CDT (01:10 UTC)
Expired
Aug 8, 2011, 8:43 PM CDT
In force
33 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Furnas County, NE, Gosper County, NE, Harlan County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 127 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 8:15 PM CDTHAIL 17 Se Holdrege, NE
Aug 8, 8:27 PM CDTTSTM WND GST 506 Sse Wilsonville, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 6:44 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1750 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WUUS53 KGID 090110
SVRGID
NEC065-073-083-137-090200-
/O.NEW.KGID.SV.W.0288.110809T0110Z-110809T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
810 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA...
  GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...
  HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...
  PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 900 PM CDT

* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SMITHFIELD TO 6 MILES NORTH OF
  LEBANON...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOLDREGE...BERTRAND...ARAPAHOE...WILSONVILLE...LOOMIS...EDISON...
  HENDLEY...BEAVER CITY...OXFORD...HOLLINGER...ATLANTA...STAMFORD...
  RAGAN...ORLEANS...HUNTLEY...FUNK...ALMA...REPUBLICAN CITY AND
  HARLAN COUNTY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND GUSTS IN EXCESS OF 60 
MPH.

&&

LAT...LON 4036 10019 4036 10010 4043 10010 4044 10009
      4045 9999 4053 9999 4065 9984 4060 9921
      4001 9919 4001 10020 4035 10020
TIME...MOT...LOC 0110Z 321DEG 16KT 4051 9970 4012 10023
WIND...HAIL 60MPH 1.00IN

$$
ROSSI
3 follow-up statements
768 
WWUS53 KGID 090126
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
826 PM CDT MON AUG 8 2011

NEC065-073-083-137-090200-
/O.CON.KGID.SV.W.0288.000000T0000Z-110809T0200Z/
FURNAS NE-GOSPER NE-HARLAN NE-PHELPS NE-
826 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PHELPS...
HARLAN...SOUTHEASTERN GOSPER AND FURNAS COUNTIES UNTIL 900 PM CDT...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BERTRAND TO 5 MILES NORTHEAST OF
LEBANON...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOLDREGE...WILSONVILLE...LOOMIS...EDISON...HENDLEY...BEAVER CITY...
  OXFORD...HOLLINGER...ATLANTA...STAMFORD...RAGAN...ORLEANS...
  HUNTLEY...FUNK...ALMA...REPUBLICAN CITY AND HARLAN COUNTY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND GUSTS IN EXCESS OF 60 
MPH.

&&

LAT...LON 4059 9964 4058 9921 4001 9919 4001 10020
      4022 10020
TIME...MOT...LOC 0125Z 321DEG 16KT 4046 9964 4007 10018
WIND...HAIL 60MPH 1.00IN

$$
ROSSI
584 
WWUS53 KGID 090136
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
836 PM CDT MON AUG 8 2011

NEC065-073-083-137-090200-
/O.CON.KGID.SV.W.0288.000000T0000Z-110809T0200Z/
FURNAS NE-GOSPER NE-HARLAN NE-PHELPS NE-
836 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PHELPS...HARLAN...SOUTHEASTERN GOSPER AND FURNAS COUNTIES UNTIL 900
PM CDT...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF BERTRAND TO
WILSONVILLE...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOLDREGE...EDISON...HENDLEY...BEAVER CITY...ATLANTA...OXFORD...
  HOLLINGER...STAMFORD...RAGAN...ORLEANS...HUNTLEY...FUNK...ALMA...
  REPUBLICAN CITY AND HARLAN COUNTY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4059 9950 4058 9921 4001 9919 4001 10020
      4008 10020
TIME...MOT...LOC 0136Z 321DEG 16KT 4042 9960 4003 10014
WIND...HAIL 60MPH 1.00IN

$$
ROSSI
715 
WWUS53 KGID 090143
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
843 PM CDT MON AUG 8 2011

NEC065-073-083-137-090154-
/O.CAN.KGID.SV.W.0288.000000T0000Z-110809T0200Z/
FURNAS NE-GOSPER NE-HARLAN NE-PHELPS NE-
843 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PHELPS...HARLAN...
SOUTHEASTERN GOSPER AND FURNAS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4059 9950 4058 9921 4001 9919 4001 10020
      4008 10020
TIME...MOT...LOC 0144Z 321DEG 16KT 4039 9957 4000 10011

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:11 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Aug 8, 6:11 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
611 PM CDT MON AUG 8 2011

.AVIATION...00Z TAF. THUNDERSTORMS ACROSS WESTERN NEBRASKA WILL
CONTINUE TO MOVE SOUTHEAST INTO THE EARLY EVENING AS AN UPPER
LEVEL DISTURBANCE MOVES ACROSS THE AREA. IT IS DOUBTFUL THAT
COVERAGE WILL BECOME GREAT ENOUGH TO WARRANT A CHANCE OF
THUNDERSTORMS ARE KGRI...SO KEPT IT OUT OF THE LATEST TAF. MOST OF
THE TAF PERIOD SHOULD BE DOMINATED BY PASSING MID AND HIGH LEVEL
CLOUDS...WITH A CEILING POSSIBLE AT TIMES. WINDS SHOULD BE FAIRLY
LIGHT THROUGH MUCH OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT MON AUG 8 2011/

SHORT TERM...THROUGH 12Z WEDNESDAY. PRIMARY FORECAST CONCERNS
CENTER UPON CHANCES FOR PRECIPITATION. MORNING UPPER AIR ANALYSIS
INDICATES QUASI-ZONAL TO NORTHWESTERLY FLOW ACROSS THE CENTRAL
PLAINS WITH THE UPPER LEVEL JET AXIS POSITIONED OVERHEAD OUR CWA
IN THE 70-90KT RANGE. WATER VAPOR IMAGERY INDICATES A MID LEVEL
SHORT WAVE PUSHING INTO THE MISSISSIPPI VALLEY...WITH ANOTHER MID
LEVEL SHORT WAVE MOVING INTO NORTHWESTERN NEBRASKA AND A MID LEVEL
LOW POSITIONED OVER SOUTHERN MANITOBA AND MOVING SOUTHEAST. AT THE
SURFACE A WEAKENING SURFACE FRONT JUST SOUTH OF HIGHWAY 6 HAS MORE
OR LESS WEAKENED INTO A TROUGH...WITH ANOTHER SURFACE FRONT NOTED
OVER PORTIONS OF SOUTHERN KANSAS AND NORTHERN OKLAHOMA.

SHORT TERM MODEL GUIDANCE CONTINUES TO INDICATE THE APPROACHING MID
LEVEL SHORT WAVE WILL PUSH ACROSS NORTH/NORTHEASTERN NEBRASKA
LATER TONIGHT...WITH THE TROUGH AXIS LIKELY CLEARING THE AREA DURING
THE 00Z-03Z TIME FRAME. APPRECIABLE KINEMATIC FORCING WILL REMAIN
LIMITED UNTIL THERMAL ADVECTION AND DPVA AHEAD OF THE APPROACHING
MID LEVEL SHORT WAVE NEARS THE AREA. EVEN THEN AM NOT OVERLY
EXCITED REGARDING LATE AFTERNOON/EARLY EVENING PRECIPITATION
CHANCES WITH THE BULK OF THE OMEGA REMAINING NORTHEAST OF OUR
CWA...BUT WITH ENOUGH AFTERNOON HEATING AND PERHAPS SOME
ADDITIONAL FORCING NEAR THE SURFACE TROUGH OVER SOUTH CENTRAL
NEBRASKA...ISOLATED THUNDERSTORM ACTIVITY CANNOT BE RULED OUT.
SHOULD THUNDERSTORM DEVELOPMENT BE REALIZED...0-1KM MLCAPE VALUES
OF 1500-2000J/KG WILL LIKELY BE WAITING...WITH DEEP LAYER BULK
SHEAR VALUES GENERALLY IN THE 40-45KT RANGE. GIVEN ALL THIS...WILL
CONTINUE TO HIGHLIGHT THE POSSIBILITY OF SEVERE WEATHER LATE THIS
AFTERNOON THROUGH THIS EVENING.

PRECIPITATION CHANCES WILL BE NEXT TO NIL ONCE THE MID LEVEL
TROUGH AXIS CLEARS THE AREA...THUS KEPT 06Z-12Z TUESDAY DRY. MUCH
OF THE CWA SHOULD REMAIN DRY DURING THE DAY TUESDAY AS WELL AS
SURFACE RIDGING INFILTRATES THE AREA THUS ALLOWING FOR DECREASING
LOW LEVEL MOISTURE LEVELS AND A CONTINUED LACK OF KINEMATIC
FORCING. SHORT TERM GUIDANCE SUGGESTS THE SURFACE RIDGE WILL MOVE
EAST OF THE AREA BY LATE TUESDAY AFTERNOON THUS ALLOWING FOR LOW
LEVEL RETURN FLOW ALONG WITH RESULTANT LOW LEVEL THERMAL ADVECTION
AND ISENTROPIC UPGLIDE. THIS LOW LEVEL RETURN FLOW...WORKING IN
CONCERT WITH AN APPROACHING MID LEVEL SHORT WAVE FROM THE
NORTHWEST...WILL LIKELY RESULT IN PRECIPITATION ACROSS MUCH OF THE
CWA LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. QPF FIELDS FROM THE
SREF MEAN...NAM...EC AND OPERATIONAL GFS ALL SUGGEST BETWEEN A
HALF INCH AND ONE INCH OF RAINFALL WILL BE OBSERVED ACROSS THE
AREA...WITH THE HEAVIEST PRECIPITATION EXPECTED ACROSS OUR
SOUTHWEST WHERE THE NOSE OF A 40-50KT LLJ WILL LIKELY PROMOTE
ENOUGH LOW LEVEL MOISTURE ADVECTION AND CONVERGENCE FOR ADDITIONAL
LIFT AND RESULTANT HEAVIER PRECIPITATION.

LONG TERM...WEDNESDAY THROUGH MONDAY...A COLD FRONT IS EXPECTED TO
PUSH SOUTHWARD ACROSS THE CENTRAL PLAINS AND INTO SOUTHERN KANSAS ON
WEDNESDAY...WITH 850 MB TEMPS FORECAST TO DROP 6-8C BEHIND THIS
FRONT BY AFTERNOON. WITH THIS COOLER AND UNSETTLED AIRMASS IN
PLACE...EXPECT WEDNESDAY TO BE AN UNSEASONABLY COOL DAY ACROSS THE
ENTIRE FORECAST AREA WITH AFTERNOON TEMPERATURES EXPECTED TO BE 10
DEGREES OR MORE BELOW NORMAL FOR THIS TIME OF YEAR. IN ADDITION TO
COOLER TEMPS...EXPECT SIGNIFICANT CLOUD COVER AND A GOOD CHANCE OF
SHOWERS DURING THE DAY ON WEDNESDAY...AS THERE IS EXPECTED TO BE
LINGERING SHOWER ACTIVITY BEHIND THE COLD FRONT AND TUESDAY NIGHTS
UPPER LEVEL SHORTWAVE...ALONG WITH ANOTHER QUICK PASSING UPPER LEVEL
DISTURBANCE EXPECTED TO TRACK ACROSS THE LOCAL AREA DURING THE
AFTERNOON.

THIS PROGRESSIVE UPPER LEVEL PATTERN...WHICH HAS RESULTED IN
PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS THE PAST FEW
DAYS...IS THEN EXPECTED TO CONTINUE THROUGH AT LEAST FRIDAY BEFORE
AN UPPER LEVEL RIDGE OF HIGH PRESSURE ATTEMPTS TO BUILD ACROSS THE
ROCKIES...HELPING TO DIMINISH SHOWER AND THUNDERSTORM CHANCES
SOMEWHAT OVER THE UPCOMING WEEKEND. KEPT DAYTIME PERIODS FOR BOTH
SATURDAY AND SUNDAY DRY AND SEASONABLE ACROSS THE ENTIRE FORECAST
AREA...BUT INCLUDED LOW POPS DURING THE OVERNIGHT HOURS FOR THE
SOUTHERN THIRD OF THE FORECAST AREA TO ACCOUNT FOR UNCERTAINTY IN
LATEST NUMERICAL GUIDANCE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 8, 7:06 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
706 PM CDT MON AUG 8 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
091200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
706 PM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE OUTLOOK AREA THIS
EVENING. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY WEST OF
HIGHWAY 281...WITH WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF
GOLF BALLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES RETURN TO THE FORECAST LATE TUESDAY AFTERNOON FOR
LOCATIONS GENERALLY ALONG AND WEST OF A LINE FROM ORD...TO
KEARNEY...TO BEAVER CITY IN NEBRASKA. THUNDERSTORMS WILL THEN BECOME
MORE LIKELY ACROSS THE ENTIRE OUTLOOK AREA TUESDAY NIGHT. SOME OF
THE STORMS LATE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT COULD BE
SEVERE...WITH HAIL TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND
GUSTS TO 60 MPH BEING THE PRIMARY SEVERE WEATHER THREATS. HEAVY
RAINFALL WILL ALSO BE POSSIBLE ACROSS THE OUTLOOK AREA TUESDAY NIGHT.

INTERMITTENT CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST
WEDNESDAY THROUGH FRIDAY...AS WELL AS SATURDAY NIGHT. SEVERE
WEATHER CANNOT BE RULED OUT...WITH HAIL TO THE SIZE OF QUARTERS
AND THUNDERSTORM WIND GUSTS TO 60 MPH BEING THE PRIMARY SEVERE
WEATHER THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH
ANY THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Aug 8, 7:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
725 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     2 E EUSTIS              40.66N 99.99W
08/08/2011  E65.00 MPH       FRONTIER           NE   TRAINED SPOTTER

&&

GUERRERO
Local storm report, Aug 8, 7:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
727 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     3 E EUSTIS              40.66N 99.97W
08/08/2011  E65.00 MPH       GOSPER             NE   TRAINED SPOTTER

&&

GUERRERO
Local storm report, Aug 8, 7:41 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
741 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND GST     5 NW ELWOOD             40.64N 99.93W
08/08/2011  E60 MPH          GOSPER             NE   STORM CHASER

            1 TO 2 INCH DIAMETER TREE LIMBS SNAPPED ALONG WITH DIME
            TO NICKEL SIZED HAIL.

&&

SROSSI
Local storm report, Aug 8, 7:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
757 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     7 S ELWOOD              40.49N 99.86W
08/08/2011  E70 MPH          GOSPER             NE   STORM CHASER

            ESTIMATED 60 TO 70 MPH WINDS WERE ACCOMPANIED BY NICKEL
            TO QUARTER SIZE HAIL.

&&

KING
Local storm report, Aug 8, 8:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             FUNK                    40.46N 99.25W
08/08/2011  E0.75 INCH       PHELPS             NE   TRAINED SPOTTER

&&

GUERRERO
Local storm report, Aug 8, 8:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
808 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     2 E SMITHFIELD          40.57N 99.70W
08/08/2011  E65 MPH          GOSPER             NE   EMERGENCY MNGR

&&

GUERRERO

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:04 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper41 min
Aug 8, 7:35 PM CDTSevere Thunderstorm WarningGIDHarlan, Kearney, Phelps40 min
Aug 8, 7:45 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper45 min
Aug 8, 8:29 PM CDTSpecial Weather StatementGIDFranklin46 min
Aug 8, 8:33 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney42 min
Aug 8, 9:15 PM CDTSevere Thunderstorm WarningGIDFranklin45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.